Minnesota, 2025

Tornadoes and Flash Flooding in Minnesota, June 28 to 29, 2025

June 28 to 29, 2025 · NWS MPX · 41 events in 18 counties and zones

Scattered storms developed near the South Dakota and Minnesota border during the early evening on June 28th, then quickly strengthened into discrete supercells as they progressed into west central Minnesota. These storms produced scattered reports of large hail, thunderstorm wind damage, and three tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Scattered storms developed near the South Dakota and Minnesota border during the early evening on June 28th, then quickly strengthened into discrete supercells as they progressed into west central Minnesota. These storms produced scattered reports of large hail, thunderstorm wind damage, and three tornadoes.

As the evening progressed, the supercells merged into clusters and eventually into long line that produced more widespread wind damage and five tornadoes in Carver County. The storms gradually weakened after moving into Wisconsin and south central Minnesota.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 28, 5:42 PM CST, 42 minutes earlier. Its key messages:

  • Storms expected to develop over west central MN late this afternoon and track south and east from there through the night. Threat for very large hail and tornadoes will be greatest where storms initiate in western MN, with the threat transitioning to more of a wind threat through the night as lines develop.
  • Next period of active weather looks to come at the end of next week, with a possible frontal passage for the Fourth of July.
Area forecast discussion, Jun 28, 5:42 PM CST, 42 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
642 PM CDT Sat Jun 28 2025

.KEY MESSAGES...

- Storms expected to develop over west central MN late this
  afternoon and track south and east from there through the
  night. Threat for very large hail and tornadoes will be
  greatest where storms initiate in western MN, with the threat
  transitioning to more of a wind threat through the night as
  lines develop.

- Next period of active weather looks to come at the end of
  next week, with a possible frontal passage for the Fourth of
  July.

&&

.DISCUSSION...
Issued at 249 PM CDT Sat Jun 28 2025

Although initially the unforecast MCS that came out of SoDak this
morning added a good deal of uncertainty to the forecast. The wind
field across southern MN says that it's impacts on the atmosphere
were pretty minimal, with the main impact coming from its cloud
cover slowing down diurnal warming. West of the cloud cover, there
is a zone of enhanced WAA & isentropic lift near the h7 level that
is producing accas across western into central MN that's trying to
produce some convection as well, though this looks to remain
elevated and continue to struggle and will not be a part of the main
show expected for later today. As for the main show, that is
expected to kick off quickly between 6pm and 8pm out in the region
from Morris over to Mille Lacs. A slight delay in initiation thanks
to the morning MCS. This is on the nose of an impressive CAPE
gradient, where mlCAPE should be maximized in the 4000-5000 j/kg
range. The highest CAPE values will be capped, but it's just north
of the cap where storms will blow. Once they go, they'll go fast
given the instability. Forecast hodographs do have a clockwise
curve, but they're pretty short, indicative of the modest flow at
best. This high CAPE/low shear environment will favor multi-cell
clusters with occasional supercell structures. At initiation,
we'll have the greatest threat for very large hail and brief
tornadoes, but these will quickly congeal. This will likely
result in one or more forward propagating MCSs that will pose a
primarily wind threat through the rest of the night, but
confidence is low on how any MCSs will evolve.

The uncertainty for Sunday starts right away, besides any remnants
from tonight's MCS(S), we're also seeing several CAMs that show yet
another MCS coming out of SoDak late tonight into Sunday morning.
This MCS would come from the storms we're starting to bubble up in
northeast CO, with that energy heading for southern MN Sunday
morning. How big of a threat this activity will pose to southern MN
will come down to just how robust convection becomes over
western/central SoDak tonight. For the rest of Sunday, we'll see a
very weak and diffuse wind shift work across MN during the
afternoon, with upper 60/lower 70 dewpoints in place. This will
result in a diurnal uptick in storms again Sunday afternoon across
eastern MN, but given the weak flow, the severe threat looks pretty
low for Sunday, with an isolated severe storm possible. The only
thing that could change this idea is if we get robust convection
coming out of SoDak that kicks off an MCV that could serve as a
focus stronger storms over southeast MN and western WI during the
afternoon.

Monday will be pleasant, but we'll have the upper trough currently
over Alberta coming through during peak heating. Cooler temps aloft
will allow for the development of some scattered diurnal showers
Monday afternoon, with the greatest rain chances north of I-94.
Rising heights behind this trough will finally bring as a for sure
dry day on Tuesday.

For Wednesday and beyond, confidence in the forecast diminishes
considerably, with quite a bit of spread still present in the models
with how quickly moisture returns to the upper MS Valley. Looking at
the EPS, it currently favors a trough/frontal passage on Friday,
timed absolutely perfectly for all those afternoon and evening
Fourth of July celebrations you may have planned. No need to cancel
plans yet, but if you do plan on being out and about to celebrate
the Fourth, it would be a good idea to keep an eye on the forecast
in the coming days.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 637 PM CDT Sat Jun 28 2025

Thunderstorms are beginning to develop across central Minnesota
this evening. Expecting a line of storms to eventually move
through the area between 03-09z from northwest to southeast.
MVFR/IFR conditions are possible with these storms. Confidence
was lower further east for KEAU, so have opted to leave out any
overnight precip. Additional showers and storms are possible
tomorrow, mainly for eastern MN/western WI, but have only
included PROB30 for this.

KMSP...Storms are expected between 06-09z. There is a high
amount of uncertainty during the morning hours on whether or not
showers and storms stick around. Another round of showers and
storms are possible during the afternoon, but have only added a
PROB30 to account for this for now.

/OUTLOOK FOR KMSP/
MON...VFR. Wind NW 10-15G25 kts.
TUE...VFR. Wind NW 10-15 kts.
WED...VFR. Chc TSRA. Wind SW 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...MPG
AVIATION...Dye
Hazardous weather outlook, Jun 28, 12:40 PM CST, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
140 PM CDT Sat Jun 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
291845-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
140 PM CDT Sat Jun 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop over west central Minnesota
late this afternoon, tracking east and south across the rest of
central and southern Minnesota and into western Wisconsin tonight.
Initially, tornadoes, very large hail, and damaging wind gusts
will be possible, but the greatest severe hazard will transition
to a strong wind threat through the night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Another round of strong to severe storms possible on Sunday with
the best chance in western Wisconsin. The greatest risk will be
for damaging winds.

More unsettled weather is expected Wednesday through the rest of
next week. Some strong to severe storms will be possible with any
storms that develop. Storms may possibly impact the area during
the late afternoon and evening on the Fourth of July.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this evening and
overnight.

The radar

The Sioux Falls radar (KFSD), 165 km away, was scanning. The volume nearest the first event began at 00:26 UTC.

Open the radar archive at this moment

Event by event

24 thunderstorm wind, 8 tornado, 5 hail, 2 flash flood, 2 flood. Local standard time, as filed.

Tornado, Lac Qui Parle

When
June 28, 6:24 PM CST to 6:28 PM CST
Where
Lac Qui Parle County, 1.77 mi NE of Haydenville to 2.82 mi ENE of Haydenville
Rating
EF1
Path length
1.23 mi
Path width
50 yd
Reported by
Social Media
Coordinates
45.038, -96.294

The tornado developed over a field and moved toward a home where it knocked down a couple trees and produced some other tree damage. Four different videos from various locations enabled determination of its track to the east, as it moved over more fields before dissipating. The maximum estimated wind was 90 mph.

Tornado, Swift

When
June 28, 6:42 PM CST to 6:58 PM CST
Where
Swift County, 4.43 mi WSW of Danvers to 3.19 mi S of Danvers
Rating
EF1
Path length
4.5 mi
Path width
100 yd
Reported by
Storm Chaser
Coordinates
45.256, -95.854

A tornado developed just west of a farm and tracked east-southeast, before turning to the southeast and dissipating. At the farm, it damaged outbuildings, taking portions of the roofs and walls. It mangled trees, knocked over three irrigation pivots, and ripped through three turkey barns. Video was provided of the tornado. Photos and drone video of the damage were provided to determine the specific track. The maximum estimated wind was 100 mph.

Hail, Douglas

When
June 28, 7:08 PM CST to 7:12 PM CST
Where
Douglas County, 0.48 mi W of Alexandria
Measured
1 in hail
Reported by
Public
Coordinates
45.880, -95.390

Hail, Douglas

When
June 28, 7:08 PM CST to 7:15 PM CST
Where
Douglas County, 2.93 mi SSE of Garfield
Measured
1 in hail
Reported by
Public
Coordinates
45.890, -95.480

Thunderstorm Wind, Swift

When
June 28, 7:37 PM CST to 7:42 PM CST
Where
Swift County, 1.47 mi SSE of Murdock
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
45.210, -95.390

Sherriff Dispatch reported tree damage 1 mile S of Murdock.

Hail, Stevens

When
June 28, 7:45 PM CST to 7:50 PM CST
Where
Stevens County, 1.19 mi NE of Morris
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
45.590, -95.910

Tornado, Yellow Medicine

When
June 28, 7:49 PM CST to 7:51 PM CST
Where
Yellow Medicine County, 2.63 mi WNW of Burr to 2.48 mi NW of Burr
Rating
EFU
Path length
0.28 mi
Path width
25 yd
Reported by
Storm Chaser
Coordinates
44.770, -96.416

A tornado in far northwestern Yellow Medicine County was caught on video from three different storm chasers in three different locations. A law enforcement officer also took video of the tornado. This allowed triangulation of the approximate tornado track. It appears to have moved across a field and dissipated. Satellite imagery did not indicate any track and the tornado did not hit any damage indicators.

Thunderstorm Wind, Kandiyohi

When
June 28, 8:27 PM CST to 8:31 PM CST
Where
Kandiyohi County, 3.99 mi WSW of Spicer
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
45.200, -95.020

A thunderstorm wind gust estimated at 60 mph downed two trees in Dovre Township.

Thunderstorm Wind, Yellow Medicine

When
June 28, 8:34 PM CST
Where
Yellow Medicine County, 0.85 mi SW of Canby Arpt
Measured
64 kt (74 mph) measured gust
Reported by
Trained Spotter
Coordinates
44.710, -96.280

Thunderstorm Wind, Kandiyohi

When
June 28, 8:45 PM CST to 8:50 PM CST
Where
Kandiyohi County, 4.4 mi NNW of Lake Lillian
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
45.010, -94.910

Downed tree reported in Big Kandiyohi Lake County Park East.

Thunderstorm Wind, Yellow Medicine

When
June 28, 8:50 PM CST
Where
Yellow Medicine County, 1.2 mi SE of Hanley Falls
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
44.690, -95.610

Mesonet station MN033 T.h.23 - Hanley Falls - Mp 94 measured a thunderstorm wind gust of 64 mph.

Thunderstorm Wind, Benton

When
June 28, 9:00 PM CST
Where
Benton County, 1.38 mi N of Rice
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
45.770, -94.230

Mesonet station MN064 T.h.10 - Rice - Mp 162 measured a thunderstorm wind gust of 60 mph.

Flash Flood, Yellow Medicine

When
June 28, 9:00 PM CST to June 29, 12:00 AM CST
Where
Yellow Medicine County, 3.27 mi WNW of Burr to 8.1 mi N of St Leo
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
44.773, -96.428

Many county and township roadways were washed out and damaged from the round of storms on June 28th. The Emergency Manager reported that areas of Yellow Medicine County that have not historically flooded, happened in the June 28th flooding event.

Flash Flood, Lac Qui Parle

When
June 28, 9:00 PM CST to June 29, 12:00 AM CST
Where
Lac Qui Parle County, 3.95 mi WSW of Providence to 8.13 mi S of Marietta
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
44.807, -96.194

Many county and township roadways were washed out and damaged from the round of storms on June 28th.

Thunderstorm Wind, Renville

When
June 28, 9:02 PM CST to 9:08 PM CST
Where
Renville County, 0.85 mi SE of Renville
Measured
61 kt (70 mph) estimated gust
Reported by
Storm Chaser
Coordinates
44.790, -95.210

Storm chaser reported numerous trees down in Renville.

Thunderstorm Wind, Wright

When
June 28, 10:00 PM CST to 10:08 PM CST
Where
Wright County, Buffalo Muni Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
45.170, -93.850

Downed tree near 1st street NE and Calder Ave.

Thunderstorm Wind, Mille Lacs

When
June 28, 10:00 PM CST to 10:10 PM CST
Where
Mille Lacs County, 1.69 mi NE of Princeton
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.590, -93.580

Thunderstorm wind gust estimated at 65 mph knocked down a large tree knocked onto structure.

Thunderstorm Wind, Redwood

When
June 28, 10:15 PM CST
Where
Redwood County, Redwood Falls Arpt
Measured
59 kt (68 mph) measured gust
Reported by
ASOS
Coordinates
44.550, -95.080

ASOS station KRWF Redwood Falls AP measured a thunderstorm wind gust of 68 mph.

Thunderstorm Wind, Isanti

When
June 28, 10:18 PM CST to 10:23 PM CST
Where
Isanti County, 2.07 mi S of Cambridge Muni Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
45.540, -93.270

Large tree branch snapped, about 6 inches in diameter.

Thunderstorm Wind, Isanti

When
June 28, 10:20 PM CST to 10:25 PM CST
Where
Isanti County, 0.84 mi NE of Isanti
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.510, -93.240

Thunderstorm wind gust estimated at 65 mph downed a large tree across driveway.

Thunderstorm Wind, Wright

When
June 28, 10:25 PM CST to 10:30 PM CST
Where
Wright County, 1.19 mi SE of St Michael
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.210, -93.660

Thunderstorm wind gust estimated at 65 mph down trees in the city of St. Michael.

Thunderstorm Wind, Chisago

When
June 28, 10:34 PM CST to 10:39 PM CST
Where
Chisago County, 0.48 mi W of North Branch
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.520, -92.990

Large tree was snapped near its base in North Branch.

Thunderstorm Wind, Chisago

When
June 28, 10:35 PM CST to 10:39 PM CST
Where
Chisago County, 0.48 mi W of North Branch
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.520, -92.990

A large tree snapped near its base in North Branch.

Thunderstorm Wind, Wright

When
June 28, 10:38 PM CST to 10:46 PM CST
Where
Wright County, 0.85 mi SW of Hanover
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.160, -93.680

Thunderstorm wind gust estimated at 65 mph snapped a large snapped way up its trunk.

Hail, Wright

When
June 28, 10:44 PM CST to 10:52 PM CST
Where
Wright County, 1.38 mi N of Hanover
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
45.190, -93.670

Thunderstorm Wind, McLeod

When
June 28, 10:55 PM CST to 10:59 PM CST
Where
McLeod County, Lester Prairie
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
44.880, -94.050

Thunderstorm wind gust estimated at 58 mph snapped a tree branch that fell onto a house in Lester Prairie.

Tornado, Carver

When
June 28, 11:10 PM CST to 11:18 PM CST
Where
Carver County, 2.95 mi NNE of Assumption to 2.56 mi NE of Gotha
Rating
EF0
Path length
5.68 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
44.716, -93.847

A shed and an old barn collapsed. Many dozens of trees were broken. The maximum estimated wind speed was 80 mph.

Hail, Carver

When
June 28, 11:10 PM CST to 11:15 PM CST
Where
Carver County, 1.69 mi NE of Norwood Young America
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
44.790, -93.910

Flood, Wright

When
June 28, 11:10 PM CST to June 29, 1:10 AM CST
Where
Wright County, 0.93 mi E of Buffalo to 1.36 mi ESE of Buffalo
Cause
Heavy Rain
Reported by
Public
Coordinates
45.182, -93.881

MnDOT Camera located in Buffalo showed flooded roadway at Hwy 55 and 25 intersection.

Tornado, Carver

When
June 28, 11:11 PM CST to 11:15 PM CST
Where
Carver County, 2.4 mi N of Bongards to 2.59 mi SSW of Waconia
Rating
EF0
Path length
2.07 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
44.805, -93.835

The tornado mostly crossed fields, but did hit a couple stands of trees, breaking large branches. The maximum estimated wind speed was 70 mph.

Tornado, Carver

When
June 28, 11:12 PM CST to 11:18 PM CST
Where
Carver County, 1.89 mi NNE of Bongards to 2.56 mi SSE of Waconia
Rating
EF0
Path length
3.37 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
44.793, -93.810

This tornado broke or uprooted dozens of trees. It hit one farm, damaging several outbuildings. Roof panels were removed, the door was blown off a large shed, and other damage was noted per drone imagery. The drone imagery also helped indicate the location of some of the tree damage. An old barn also collapsed. The start of the tornado was estimated based on a distant view from drone video. The maximum estimated wind speed was 85 mph.

Tornado, Carver

When
June 28, 11:14 PM CST to 11:24 PM CST
Where
Carver County, 1.3 mi NNE of Mayer to 3.45 mi ENE of Waconia
Rating
EF1
Path length
7.18 mi
Path width
300 yd
Reported by
NWS Storm Survey
Coordinates
44.897, -93.860

Touchdown was likely in a field northwest of Goose Lake. The most substantial tree damage occurred along the northwest shore of Lake Waconia. The tornado then tracked across County Rd 92 south of Crown College before ending somewhere between Parley Lake Rd and the western edge of Carver Park Reserve. The maximum estimated wind speed was 95 mph.

Tornado, Carver

When
June 28, 11:23 PM CST to 11:31 PM CST
Where
Carver County, 3.4 mi NW of Victoria to 2.84 mi NE of Victoria
Rating
EF1
Path length
4.38 mi
Path width
250 yd
Reported by
NWS Storm Survey
Coordinates
44.888, -93.694

The tornado touchdown likely occurred in the northern part of Carver Park Reserve before tracking across portions of Stone Lake and Lake Zumbra. Tree damage occurred along the shores of Lake Zumbra & residences on Zumbra Drive. The most extensive tree damage occurred at Rolling Acres Rd and Highway 7 where numerous trees were uprooted or were broken. The tornado terminated over Lake Minnewashta. The maximum estimated winds were 90 mph.

Flood, Wright

When
June 28, 11:34 PM CST to June 29, 1:40 AM CST
Where
Wright County, 0.85 mi NW of Rockford to 0.3 mi N of Rockford
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
45.100, -93.750

Localized roadway flooding occurred in the NW side of Rockford.

Thunderstorm Wind, Hennepin

When
June 28, 11:42 PM CST to 11:47 PM CST
Where
Hennepin County, 0.98 mi E of Robbinsdale
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
45.030, -93.350

Thunderstorm wind gust estimated at 60 mph downed a tree between Crystal and Robbinsdale.

Thunderstorm Wind, Hennepin

When
June 28, 11:45 PM CST to 11:50 PM CST
Where
Hennepin County, 0.85 mi NW of St Louis Park
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.960, -93.380

Thunderstorm wind gust estimated at 60 mph snapped a tree near its base and damaged a nearby fence.

Thunderstorm Wind, Hennepin

When
June 28, 11:45 PM CST to 11:50 PM CST
Where
Hennepin County, 2.01 mi SE of Robbinsdale
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
45.010, -93.340

Thunderstorm wind gust estimated at 60 mph downed blue ash tree onto a two story home just east of Noble Elementary School.

Thunderstorm Wind, Hennepin

When
June 28, 11:46 PM CST to 11:50 PM CST
Where
Hennepin County, 1.38 mi N of St Louis Park
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
44.970, -93.370

Thunderstorm wind gust estimated at 65 mph snapped a tree near 394 and Louisiana in St Louis Park.

Thunderstorm Wind, Hennepin

When
June 28, 11:55 PM CST to 11:59 PM CST
Where
Hennepin County, 0.49 mi W of Minneapolis
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
45.000, -93.290

Thunderstorm wind gust estimated at 65 mph downed a large tree, blocking a road in north Minneapolis.

Thunderstorm Wind, Ramsey

When
June 29, 12:05 AM CST to 12:11 AM CST
Where
Ramsey County, 2.54 mi ENE of St Paul
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.980, -93.100

Report of multiple large branches downed near Maryland and Jackson.

Thunderstorm Wind, Washington

When
June 29, 12:28 AM CST
Where
Washington County, 0.49 mi E of Woodbury
Measured
53 kt (61 mph) measured gust
Reported by
Trained Spotter
Coordinates
44.900, -92.940

Measured just southeast of Radio Dr and Lake Rd.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2025Every state in 2025This day in weather historyThe tornado archive for Minnesota, 2025Warnings in Minnesota, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1264853, 1264854, 1277106, 1277107, 1277358, 1277108, 1264860, 1277359, 1277360, 1277361, 1277362, 1277363, 1277922, 1277925, 1277365, 1277366, 1277367, 1277369, 1277370, 1277368, 1277371, 1277372, 1277357, 1277373, 1277109, 1277374, 1264866, 1277111, 1277918, 1264867, 1264868, 1264869, 1264871, 1277920, 1277375, 1277376, 1277377, 1277378, 1277379, 1277380, and more.